| Model Number |
40700BAXUS |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history review revealed no issues that could have caused or contributed to the reported issue.The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a novum iq large volume pump had low flow/low volume.This was identified during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.